Fever Is Accompanied By Weakness, Head Feels Heavy, Bone Aches And Nausea?
, I have fever from 3 days yesterday, my body feels weak, my head feels heavy when walking, my bones ache and on day 3 I feel nauseous but still have an appetite, is that included dbd symptoms?
Thank you for asking HealthReplies.com.
Fever, weakness, severe headaches, bone aches, and nausea can indeed indicate symptoms of dengue fever. Ordinary people often refer to this condition as DHF (dengue hemorrhagic fever), but in fact this mention is not always right for all conditions. If you have not found a specific sign of bleeding, more precisely this condition is called dengue fever.
Dengue Fever is a disease caused by Dengue virus infection. This disease is indeed common in tropical countries, including Indonesia. The virus that causes dengue fever is transmitted through the bite of Aedes mosquitoes, especially Aedes aegypti. After biting, within a span of 3 to 14 days, patients will begin to experience complaints, namely fever, headache and behind the eyeball, bone and joint pain, nausea, vomiting, weakness, and many other complaints. If it develops further, signs of bleeding can be found, such as red skin rashes, nosebleeds, bleeding gums, and so on. However, a definitive diagnosis of dengue fever can only be established after laboratory tests and other supporting tests.
In addition to dengue fever, your complaints can also arise due to other causes, such as typhoid fever, ARI (acute respiratory infections), gastroenteritis (digestive infections), urinary tract infections, dyspepsia (increased stomach acid), fatigue, hormonal fluctuations, somatoform disorders, and so on.
You can check yourself directly to a doctor or a specialist in internal medicine so that the best examination and treatment is done. At home, you can try the following tips first:
Take paracetamol as a reliever for fever, headache, and bone pain. Drink more. Eat a little, but often. Take a break. Eat also fruits and vegetables so that stamina is always maintained. Do not carelessly take medication without a doctor's prescription.